I started taking lexapro 20mg about 2 years ago. I stopped taking it 4 days ago because I dont have the money to get it. For the last 3 days I am having severe withdrawel symptoms; chills, sweats, crying spells, anxiety, dixxiness, extreme fatigue, headache, jolting electric senstation, tremors, agitation, irritability, aggression, nightmares, blurred vision, vertigo, confusion, concentration difficulties, weakness, and my brain feels like it it squeezing itself every five minutes. I am really scared cause I have never felt this way. I feel like death. I am literally craving my lexapro. I dont know what to do. Should I go to the hospital?
If I had all of those symptoms I would definitely go to the doctor. Lexapro is one of those drugs that do weird things to different people so I would suggest going and see if he could help you taper off of the Lexapro safely. Good luck.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2012 • 4 answers
Updated 16 Sep 2011 • 3 answers
Updated 20 Oct 2013 • 1 answer
Updated 17 Jan 2016 • 3 answers
Updated 22 Sep 2018 • 1 answer